# SDR CA960812001

- Difficulty date: August 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3242 · Brake
- Part: Seal
- Condition: Leaking
- Location: Right Side Mlg
- Part time: 17,607 hours
- Component: Dunlop, 214664
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING CREW ADVISED THAT RIGHT HAND WHEELS WERE SMOKING. PROBLEM FOUND TO BE FLUID ON BRAKES FROM LEAKING PISTON SEAL. BRAKE ASSEMBLY REPLACED. PROBLEM KNOWN TO MANUFACTURER.
